MathSciNet Relay Station
MathSciNet bibliographic data
MR2607854 13D05 (13D10 13H10)
Takahashi, Ryo; Yassemi, Siamak; Yoshino, Yuji On the existence of embeddings into modules of finite homological dimensions. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2265–2268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement